# SDR ARWA971004

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 2587909903
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTS ADI INDICATES 6 DEGREE PITCH DOWN AND WHEN SELECTED TO NR 2 GYRO AGREES MOMENTARILY AND THEN INDICATES WORSE.  REMOVED AND REPLACED CAPTS ADI AND RERACKED FD COMPUTER, OPS CHECKED NORMAL IAW MM 34-20-0.
